# SDR AALA202303288331

- Difficulty date: March 26, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N411AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9318
- Aircraft time: 9,534 hours, 2,662 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT FORWARD FLIGHT ATTENDANT JUMPSEAT IS INOPERATIVE. REPLACED FLASHLIGHT PER AMM 25-23-00.
